# SDR JJBA20210304034

- Difficulty date: March 4, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 40,297 hours, 25,710 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LEADING EDGE HAS PROTRUDING DENTS.  EVAL DENT AT AILERON LH (SPARS) FOUND TO BE OUT OF LIMITS. LH AILERON LEADING EDGE
